# SDR AALA202504147601

- Difficulty date: March 21, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT PRESSURE BULKHEAD AFT FACE SUPPORT ANGLE CRACKED AT FR 46 AND S39L. REPLACED SUPPORT ANGLE PER SRM 51-42-11.
